# SDR ASAA2015120814157

- Difficulty date: December 8, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,896 hours, 9,530 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE CDU TEST SHOWS MAINTENANCE MESSAGE 77-10852, THE BOTTOM RT EGT SIGNAL, T495S2, IS OUT OF RANGE. ACFT GROUNDED.   PROBE REPLACED.
